Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 39, NWS Springfield, MO

June 3, 2005Vernon County, Missouri; Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jun 3, 2005, 3:46 PM CDT for Vernon County, Missouri; Bourbon County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2005, 3:46 PM CDT (20:46 UTC)
Expired
Jun 3, 2005, 4:30 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties Bourbon County, KS, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 032046
SVRSGF
KSC011-MOC217-032130-
/O.NEW.KSGF.SV.W.0039.050603T2046Z-050603T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT FRI JUN 3 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  VERNON COUNTY IN MISSOURI.
  BOURBON COUNTY IN KANSAS.

* UNTIL 430 PM CDT.

* AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FORT SCOTT...AND MOVING NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
  BOURBON AND WESTERN VERNON COUNTIES...INCLUDING THE TOWNS OF FORT
  SCOTT...RICHARDS...STOTESBURY AND METZ.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3778 9479 3764 9462 3803 9417 3803 9479

$$

JLT
5 follow-up statements
000 
WWUS53 KSGF 032054
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT FRI JUN 3 2005

KSC011-MOC217-032130-
/O.CON.KSGF.SV.W.0039.000000T0000Z-050603T2130Z/
BOURBON KS-VERNON MO-
354 PM CDT FRI JUN 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR VERNON AND BOURBON
COUNTIES UNTIL 430 PM CDT...

AT 352 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHEAST OF FORT SCOTT...AND MOVING NORTHEAST AT 35
MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BOURBON AND WESTERN VERNON COUNTIES...INCLUDING THE TOWNS OF
RICHARDS...STOTESBURY AND METZ.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3778 9479 3764 9462 3803 9417 3803 9479

$$

JLT
000 
WWUS53 KSGF 032059
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
359 PM CDT FRI JUN 3 2005

KSC011-MOC217-032130-
/O.CON.KSGF.SV.W.0039.000000T0000Z-050603T2130Z/
BOURBON KS-VERNON MO-
359 PM CDT FRI JUN 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR VERNON AND BOURBON
COUNTIES UNTIL 430 PM CDT...

AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTHEAST OF FULTON...OR 9 MILES NORTHEAST OF FORT
SCOTT...AND MOVING NORTHEAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
BOURBON AND WESTERN VERNON COUNTIES...INCLUDING THE TOWNS OF RICHARDS
AND STOTESBURY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3778 9479 3764 9462 3803 9417 3803 9479

$$

JLT
000 
WWUS53 KSGF 032111
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT FRI JUN 3 2005

KSC011-032120-
/O.CAN.KSGF.SV.W.0039.000000T0000Z-050603T2130Z/
BOURBON KS-
410 PM CDT FRI JUN 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY HAS BEEN
CANCELLED...

AT 407 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO
LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.

LAT...LON 3804 9461 3804 9426 3803 9427 3801 9426
      3804 9423 3804 9410 3771 9430 3765 9462
      3765 9462 3797 9462

$$

MOC217-032130-
/O.CON.KSGF.SV.W.0039.000000T0000Z-050603T2130Z/
VERNON MO-
410 PM CDT FRI JUN 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR VERNON COUNTY UNTIL
430 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES SOUTH OF HUME...OR 13 MILES SOUTHWEST OF RICH HILL...
AND MOVING NORTHEAST AT 35 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF VERNON
COUNTY...INCLUDING THE TOWN OF STOTESBURY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3804 9461 3804 9426 3803 9427 3801 9426
      3804 9423 3804 9410 3771 9430 3765 9462
      3765 9462 3797 9462

$$

JLT
000 
WWUS53 KSGF 032114
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT FRI JUN 3 2005

MOC217-032130-
/O.CON.KSGF.SV.W.0039.000000T0000Z-050603T2130Z/
VERNON MO-
414 PM CDT FRI JUN 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR VERNON COUNTY UNTIL
430 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTH OF RICH HILL...AND MOVING NORTHEAST AT 45 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF VERNON
COUNTY...INCLUDING THE TOWNS OF HORTON AND METZ.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3804 9461 3804 9410 3771 9430 3765 9462
      3765 9462 3797 9462

$$

JLT
000 
WWUS53 KSGF 032127
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 PM CDT FRI JUN 3 2005

MOC217-032138-
/O.EXP.KSGF.SV.W.0039.000000T0000Z-050603T2130Z/
VERNON MO-
428 PM CDT FRI JUN 3 2005

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 422 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3804 9461 3804 9410 3771 9430 3765 9462
      3765 9462 3797 9462

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:48 PM CDT, 58 minutes earlier.

Area forecast discussion, Jun 3, 2:48 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT FRI JUN 3 2005

.DISCUSSION...

SCATTERED CONVECTION WAS DEVELOPING ALONG AND NORTH OF AN OUTFLOW
BOUNDARY EXTENDING FROM SEDALIA TO PITTSBURG KANSAS EARLY THIS
AFTERNOON. ANOTHER AREA OF STRONG CONVECTION WAS ONGOING OVER
SOUTHEAST KANSAS FROM NEAR PARSONS TO EMPORIA IN THE VICINITY OF LOW
LEVEL MOIST AXIS AND AHEAD OF AN APPROACHING STRONG SHORTWAVE OVER
SOUTHWEST OK.

AS THE SHORTWAVE LIFTS NORTHEAST...THUNDERSTORMS WILL BECOME MORE
WIDESPREAD OVER OUR WESTERN COUNTIES DURING THE MID TO LATE
AFTERNOON HOURS. THE CONVECTION WILL THEN SPREAD GRADUALLY EAST
TONIGHT. AS THE LOW LEVEL JET AND MOIST AXIS SETS UP OVER EASTERN
OK/KS TONIGHT...WE COULD SEE THE DEVELOPMENT OF A CONVECTIVE COMPLEX
OVER OUR WESTERN COUNTIES. THE POTENTIAL FOR HEAVY RAINFALL STILL
LOOKS GOOD ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI AS A
PLUME OF SUBTROPICAL MOISTURE STREAMS FROM THE WESTERN GULF OF
MEXICO. 850 DEWPOINTS AROUND 15 DEGREES C...STRONG LOW LEVEL
MOISTURE TRANSPORT...AND PRECIPITABLE WATER VALUES AROUND 1.5 INCHES
SUGGEST STORMS WILL BE VERY EFFICIENT RAINFALL PRODUCERS. LOCALIZED
FLOODING IS POSSIBLE. HOWEVER SINCE MOST OF THE CONVECTION HAS
REMAINED WEST OF THE AREA TO THIS POINT AND FLASH FLOOD GUIDANCE
VALUES ARE RELATIVELY HIGH...I WILL HOLD OFF ISSUING A FLOOD WATCH
AT THIS TIME. ISOLATED SEVERE STORMS WILL BE POSSIBLE AS SHEAR
PROFILES INCREASE WITH THE APPROACH OF THE SHORTWAVE. LARGE HAIL AND
STRONG WINDS IN WET MICROBURSTS WILL BE THE PRIMARY SEVERE WEATHER
HAZARDS.

ONGOING CONVECTION MAY LINGER INTO SATURDAY MORNING. ADDITIONAL
ISOLATED STORMS MAY DEVELOP DURING THE DAY SATURDAY ALONG RESIDUAL
BOUNDARIES. HOWEVER MUCH OF THE DAY WILL LIKELY BE DRY UNTIL THE
NEXT UPPER TROUGH LIFTS INTO THE CENTRAL PLAINS LATE IN THE DAY.
THIS SYSTEM WILL SUPPORT THUNDERSTORM DEVELOPMENT ALONG THE
ASSOCIATED FRONT ACROSS EASTERN KANSAS INTO NORTHWEST MISSOURI. THIS
ACTIVITY WILL SPREAD EAST INTO THE AREA SATURDAY NIGHT. SEVERE
STORMS WILL AGAIN BE POSSIBLE ESPECIALLY ACROSS OUR WESTERN COUNTIES
DURING THE EVENING. STORMS WILL LIKELY CONTINUE OVERNIGHT AND
POSSIBLY INTO SUNDAY MORNING IN RESPONSE TO THE STRENGTHENING LOW
LEVEL JET. ISOLATED TO SCATTERED CONVECTION MAY AGAIN DEVELOP SUNDAY
ALONG THE WEAKENING FRONTAL BOUNDARY.

WARM AND HUMID WEATHER CAN BE EXPECTED NEXT WEEK AS BROAD UPPER
RIDGE DOMINATES OUR WEATHER.  ISOLATED CONVECTION WILL BE DIFFICULT
TO RULE OUT BUT UPPER FORCING WILL REMAIN TO THE NORTHWEST. THE BEST
CHANCE OF THUNDERSTORM DEVELOPMENT APPEARS TO BE MONDAY WHEN A WEAK
BOUNDARY MAY REMAIN ACROSS THE AREA...AND AGAIN LATE IN THE WEEK AS
A WEAK FRONT APPROACHES FROM THE NORTH.

FOSTER/TERRY

&&

.AVIATION...

FOR THE 18Z TAFS...
WILL CARRY TEMPO STORMS IN JOPLIN TAF FOR LATE THIS AFTERNOON WITH
PREDOMINANT RAIN/TEMPO THUNDER OVERNIGHT AT BOTH SPRINGFIELD AND
JOPLIN WITH POTENTIAL MCS DEVELOPMENT OVER THE REGION...BASED ON
OUTPUT FROM WRF/ETA FORECAST OUTPUT.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Jun 3, 1:00 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT FRI JUN 3 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT FRI JUN 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING FREQUENT LIGHTNING...HEAVY
  RAINFALL AND LOCALIZED FLOODING...HAIL TO THE SIZE OF QUARTERS AND
  WIND GUSTS TO 60 MPH.

  AREAS AFFECTED AND TIMING:

  STORMS WILL BE POSSIBLE MAINLY ALONG AND NORTH OF A LINE FROM
  JOPLIN TO OSAGE BEACH THROUGH THIS AFTERNOON...AND NORTH AND WEST
  OF A LINE FROM BRANSON TO ROLLA TONIGHT.

  DISCUSSION:

  A CLUSTER OF THUNDERSTORMS WILL MOVE ACROSS CENTRAL MISSOURI THIS
  AFTERNOON AND AFFECT THE TRUMAN LAKE AND LAKE OF THE OZARKS
  REGIONS. FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL WILL
  ACCOMPANY THESE STORMS.

  STORMS WILL DEVELOP AND INTENSIFY THIS AFTERNOON ACROSS SOUTHEAST
  KANSAS ALONG THE OUTFLOW BOUNDARY PRODUCED BY THE MORNING CONVECTION.
  AN INCREASINGLY MOIST AND UNSTABLE AIRMASS WILL SUPPORT THE DEVELOPMENT
  OF STRONG TO ISOLATED SEVERE STORMS. ADDITIONAL CLUSTERS OF
  THUNDERSTORMS WILL DEVELOP THROUGH THE NIGHT AS AN UPPER LEVEL
  DISTURBANCE LIFTS NORTHEAST OUT OF THE SOUTHERN PLAINS.

  VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE
  ACROSS SOUTHEAST KANSAS AND FAR WESTERN MISSOURI TONIGHT WHERE STORMS
  WILL REDEVELOP OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THUNDERSTORMS MAY LINGER INTO THE MORNING HOURS SATURDAY. NO
  SEVERE WEATHER IS EXPECTED SATURDAY MORNING.

  SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHEAST KANSAS AND
  EXTREME WESTERN MISSOURI LATE SATURDAY AFTERNOON AND SATURDAY
  EVENING...MAINLY WEST OF HIGHWAY 65. THUNDERSTORMS COULD OVERSPREAD
  THE REMAINDER OF THE OUTLOOK AREA OVERNIGHT. THE THREAT OF SEVERE
  WEATHER WILL DIMINISH BY LATE EVENING...BUT ONCE AGAIN HEAVY
  RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE. THE GREATEST
  THREAT OF HEAVY RAINFALL WILL BE ACROSS FAR WESTERN AND NORTHERN
  PORTIONS OF THE OUTLOOK AREA.

  ISOLATED SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE REQUIRED ALONG AND NORTH OF A LINE
  FROM OSAGE BEACH TO JOPLIN AFTER 5 PM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Special weather statement, Jun 3, 3:38 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT FRI JUN 3 2005

KSZ073-MOZ066-032130-
BOURBON-VERNON-
338 PM CDT FRI JUN 3 2005

...SIGNIFICANT WEATHER ADVISORY FOR BOURBON AND VERNON COUNTIES UNTIL
430 PM CDT...

AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORT SCOTT...AND MOVING NORTHEAST AT 40 MPH.

THIS STORM WILL BE...
  5 MILES SOUTHEAST OF FULTON BY 350 PM CDT.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 3:39 PM CDTFlash Flood WarningSGFBourbon, Crawford6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.